# SDR DXTA200802998

- Difficulty date: April 14, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 4,463 hours, 2,758 cycles
- Engine: Pwc PW306A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER ROTATION THERE WAS AND OVERWHELMING ODOR SIMILAR TO BURNED RUBBER. INSPECTED LT & RT ENGINES FOR ABNORMAL CONDITIONS, INSPECTED ECS SYS, FOUND NO DEFECTS. TECHS PERFORMED ENGINES RUN. AN ODOR LIKE BURNED OIL FROM LT ENGINE AT BOTH LOW & HIGH POWER SETTINGS. SHUTDOWN ENGINES, PERFORMED ENGINES OIL LEVEL CHECK. FOUND LT ENGINE OVERSERVICED. RESERVICED LT ENGINE OIL PER MM 12-17-00. TECHS PERFORMED ENGINES RUN FOR 45 MINUTES AT HIGH POWER & WITH ECS SELECED TO FULL HOT & COLD POSITION. DURING FINAL 15 MINUTES OF ENGINES RUN, THERE WAS NO NOTABLE OF BURNED OIL ODOR AT ANY POWER SETTING, AT THIS TIME. ALL WORKS WERE PERFORMED IAW MM.
